Alert archive / Georgia / Flash Flood Watches in 2013
Flash Flood Watch 5, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood watch at Jul 10, 2013, 3:51 AM EDT for 7 counties in Georgia. It took effect at Jul 10, 2013, 2:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2013, 3:51 AM EDT (07:51 UTC)
- In effect from
- Jul 10, 2013, 2:00 PM EDT
- Expired
- Jul 11, 2013, 2:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- None
Counties Banks County, GA, Clarke County, GA, Hall County, GA, Jackson County, GA, Madison County, GA, Oglethorpe County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 135 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1342 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
735 WGUS62 KFFC 100751 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 351 AM EDT WED JUL 10 2013 GAZ023>025-027-036-038-039-101600- /O.NEW.KFFC.FF.A.0005.130710T1800Z-130711T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALL-BANKS-JACKSON-MADISON-CLARKE-OGLETHORPE-WILKES- INCLUDING THE CITIES OF...GAINESVILLE...ATHENS 351 AM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA. * FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT * OVER THE PAST COUPLE OF DAYS...PORTIONS OF EAST CENTRAL GEORGIA HAVE RECEIVED UPWARDS OF 3 TO 4 INCHES OF RAIN FROM REPEATED THUNDERSTORMS WITH HEAVY RAIN. WHILE SOILS ARE SATURATED ACROSS ALL OF NORTH GEORGIA...SOILS ARE PARTICULARLY WET IN THE WATCH AREA. IN LOCALIZED AREAS WITHIN THE WATCH...IT WILL TAKE LESS THAN AN INCH OF ADDITIONAL RAIN TO PRODUCE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
154 WGUS62 KFFC 101921 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT WED JUL 10 2013 GAZ023>025-027-036-038-039-110600- /O.CON.KFFC.FF.A.0005.000000T0000Z-130711T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALL-BANKS-JACKSON-MADISON-CLARKE-OGLETHORPE-WILKES- INCLUDING THE CITIES OF...GAINESVILLE...ATHENS 321 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA. * UNTIL 2 AM EDT THURSDAY * OVER THE PAST COUPLE OF DAYS...PORTIONS OF EAST CENTRAL GEORGIA HAVE RECEIVED UPWARDS OF 3 TO 4 INCHES OF RAIN FROM REPEATED THUNDERSTORMS WITH HEAVY RAIN. WHILE SOILS ARE SATURATED ACROSS ALL OF NORTH GEORGIA...SOILS ARE PARTICULARLY WET IN THE WATCH AREA. IN LOCALIZED AREAS WITHIN THE WATCH... IT WILL TAKE LESS THAN AN INCH OF ADDITIONAL RAIN TO PRODUCE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Jul 10, 1:35 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 10, 1:35 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 AM EDT WED JUL 10 2013 .PREV DISCUSSION... /ISSUED 1053 PM EDT TUE JUL 9 2013/ UPDATE... CONVECTION IS ONGOING ACROSS EASTERN PORTIONS OF THE CWA. MODELS SUGGEST THAT THIS SHOULD END IN THE NEXT 2 TO 5 HOURS. SOME OF THESE STORMS HAVE BEEN SLOW AND PRODUCING A LOT OF RAIN. THEY WILL NEED TO BE MONITORED FOR POTENTIAL FLOODING...THIS IS ESPECIALLY TRUE FOR THE NEXT 2 HOURS IN ATHENS. OTHER THAN THAT...DID A QUICK UPDATE TO THE POPS FOR TOMORROW AS HIRES GUIDANCE SUGGESTS DEVELOPMENT WILL START ACROSS NORTH GEORGIA. DECIDED THE TREND HIGHER WITH THE POPS IN THE NORTH MOUNTAINS AND THEN SLOWLY BRING THEM UP IN THE METRO TOWARDS THE EVENING. OTHERWISE NO OTHER CHANGES WERE MADE TO THE FORECAST. ARG PREV DISCUSSION... /ISSUED 754 PM EDT TUE JUL 9 2013/ PREV DISCUSSION... /ISSUED 348 PM EDT TUE JUL 9 2013/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON. THE MAIN AREA OF SHOWERS APPEAR TO BE FORMING ALONG A BOUNDARY ASSOCIATED WITH THE OLD MOISTURE PLUME THAT WAS OVER THE REGION FOR THE PAST WEEK. THERE IS NOT AS MUCH TROPICAL MOISTURE IN THE ATMOSPHERE SO THESE SHOWER ARE NOT PUMPING OUT AS MUCH PRECIP AS WE HAVE SEEN AS OF LATE. THESE SHOWERS ARE MORE DIURNALLY DRIVEN ALSO AND SHOULD BEGIN TO DIMINISH BY 03-05Z. THE CURRENT FORECAST MODELS ARE IN GOOD AGREEMENT IN THE SHORT TERM SHOWING A WEAK BERMUDA LIKE RIDGE OVER THE SOUTHEASTERN STATES...AND THE WEAK BOUNDARY STAYING FAIRLY STATIONARY THROUGH WEDNESDAY NIGHT. WITH INSTABILITIES PEEKING AROUND 18Z... SHOULD SEE MORE SCATTERED DIURNALLY DRIVEN CONVECTION AGAIN WEDNESDAY AFTERNOON AND EVENING. MODEL QPF NUMBERS ARE SHOWING AROUND 0.25 TO 0.50 INCH OF ADDITIONAL PRECIP ACROSS THE AREA THROUGH THE SHORT TERM... WITH ISOLATED HIGHER AMOUNTS LIKELY UNDER THE STRONGER AFTERNOON AND EVENING STORMS. 01 LONG TERM /THURSDAY THROUGH TUESDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST. LONG RANGE MODELS CONTINUE TO SHOW A FRONTAL BOUNDARY SAGGING INTO NORTH GA LATE ON THURSDAY THEN STALLING ACROSS CENTRAL GA ON FRIDAY. EXPECT INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT... WITH FLOODING BEING THE MAIN THREAT DUE TO GROUNDS BEING ALREADY VERY SATURATED. THERE IS MUCH UNCERTAINTY IN THE MODELS ON JUST WHAT AFFECT THIS FRONTAL SYSTEM AND TRAILING RIDGE OF HIGH PRESSURE WILL HAVE ON T.S. CHANTAL THAT IS FORECASTED TO MOVE NORTH AND JUST EAST OF FLORIDA OVER THE WEEKEND. ALL INTERESTS IN GA ARE ADVISED TO MONITOR THE FORECAST FOR T.S. CHANTAL OVER THE WEEKEND. /39 PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT TUE JUL 9 2013/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... BROAD 500MB RIDGE ACROSS THE EASTERN THIRD OF THE US WILL BEGIN TO DIG SOUTH ACROSS THE SE STATES ON THURSDAY AND SHOULD CONTINUE ALONG THE EASTERN SEABOARD THROUGH THE WEEKEND. AT THE SURFACE...A FRONTAL BOUNDARY STRETCHING FROM THE THE EASTERN GREAT LAKES BACK THROUGH THE MID MISSISSIPPI RIVER VALLEY WILL BEGIN TO SINK SOUTHWARD ACROSS THE AREA LATE THURSDAY INTO FRIDAY. THE WEAK FRONT SHOULD BECOME STATIONARY ACROSS CENTRAL/SOUTHERN AREAS OF THE CWFA THROUGH EARLY SATURDAY BEFORE WASHING OUT BY EARLY SUNDAY. EXPECT CONVECTION TO FOCUS ALONG AND AHEAD OF THE FRONTAL BOUNDARY FOR THE LATTER PART OF THE WEEK. FOR THURSDAY...THE BEST CHANCE OF POPS SHOULD BE IN NORTHERN GA...JUST ALONG AND AHEAD OF THE FRONT. THE CONVECTION SHOULD SHIFT SOUTH ACROSS ON FRIDAY ACROSS THE CENTRAL AND SOUTHERN CWFA. WITH THE LONG-WAVE TROUGH ACROSS THE REGION THROUGH THE WEEKEND...TEMPS ARE EXPECTED AT OR SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR. FORECAST FOR EARLY NEXT WEEK WILL DEPEND HEAVILY UPON WHERE CHANTAL TRACKS. IF THE CURRENT TRACK HOLDS...THERE IS POTENTIAL FOR ADDITIONAL HEAVY RAINFALL ACROSS PORTIONS OF GA. PLEASE REFER TO THE LATEST TRACK FORECASTS ISSUED BY THE NHC. NLISTEMAA && .AVIATION... 06Z UPDATE... MAINLY VFR AT TAF TIME...BUT EXPECT AT LEAST SOME MVFR TO POTENTIALLY IFR CIGS TO DEVELOP AROUND SUNRISE. MORE AT AHN AND POSSIBLY MCN THAN OTHER SITES...BUT CANNOT RULE OUT BRIEF LOW CIGS AT METRO TAFS. EXPECT INCREASING COVERAGE OF CONVECTION ESPECIALLY NORTH TODAY SO HAVE KEPT TREND OF PROB30 AT 19Z...BUT ADDED PREVAILING SHRA FOR THIS AFTERNOON AS WELL. FOR NOW KEPT CONDITIONS VFR OVERNIGHT BUT DEPENDING ON WHO GETS RAIN THAT MIGHT HAVE TO BE ADDED OVERNIGHT. GENERALLY SW WINDS THROUGH THE PERIOD...LIGHT OVERNIGHT AND 3-7KT DURING THE DAY EXCEPT OF COURSE IN THUNDERSTORMS. //ATL CONFIDENCE...06Z UPDATE... HIGH ON WINDS. MEDIUM ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 89 70 87 71 / 70 50 70 30 ATLANTA 88 71 86 71 / 70 50 70 30 BLAIRSVILLE 85 67 82 66 / 70 60 70 30 CARTERSVILLE 88 71 87 70 / 70 60 70 30 COLUMBUS 90 73 88 73 / 60 50 70 40 GAINESVILLE 87 71 85 70 / 70 60 70 30 MACON 90 71 89 72 / 40 40 70 40 ROME 89 71 88 71 / 70 60 60 30 PEACHTREE CITY 88 70 87 71 / 70 50 70 30 VIDALIA 91 73 89 73 / 30 30 70 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 9, 2:18 PM EDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT TUE JUL 9 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 218 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AMPLE MOISTURE AND DAYTIME HEATING WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON AND EVENING. THE GROUND IS SATURATED AND ADDITIONAL HEAVY RAIN COULD LEAD TO FLOODING OR FLASH FLOODING. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN DURING THIS PROLONGED CONVECTIVE LOCALLY HEAVY RAINFALL PERIOD. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING. RAINFALL AMOUNTS AVERAGING AROUND HALF AN INCH CAN BE EXPECTED ACROSS THE AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THIS AMOUNT OF RAIN IS NOT PARTICULARLY HIGH... SOILS ARE EXTREMELY SATURATED AND RIVER LEVELS ARE HIGH...THUS IT WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLOODING. THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO UP TO 40 MPH. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO DOWN TREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ALTHOUGH THE RAINFALL THROUGH THE WEEK AND INTO THIS WEEKEND WILL NOT BE AS PROLONGED OR WIDESPREAD AS WHAT WE SAW LAST WEEK...THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS. THIS IS ESPECIALLY THE CASE THURSDAY AND FRIDAY AS A FRONT MOVES INTO THE STATE. NORTH GEORGIA WILL AGAIN HAVE THE BEST CHANCES FOR ADDITIONAL RAINFALL AND THERE IS SOME CONCERN THAT ACCUMULATING HIGH RAINFALL TOTALS MAY LEAD TO MORE SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE NEXT SEVERAL DAYS SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 9, 10:51 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT TUE JUL 9 2013
GAZ025-027-036>038-100330-
1051 PM EDT TUE JUL 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN OGLETHORPE...
OCONEE...MADISON...CLARKE AND JACKSON COUNTIES UNTIL 1130 PM EDT...
AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATHENS...MOVING EAST AT 15 MPH.
IN ADDITION TO THE HEAVY RAIN...LIGHTNING DETECTION SYSTEMS INDICATE
NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS
OGLETHORPE...OCONEE...MADISON...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND SANFORD...CENTER...BEECHWOOD
HILLS...STATE BOTANICAL GARDEN OF GEORGIA...JAMES HOLLAND YOUTH
SPORTS COMPLEX...SANDY CREEK RECREATION AREA...WHITEHALL...OCONEE
HEIGHTS...BARRETTS
MILL...ATHENS...BISHOP...WATKINSVILLE...NEESE...BARNETT SHOALS AND
HULL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3407 8315 3377 8324 3381 8346 3389 8347
3409 8342
TIME...MOT...LOC 0251Z 275DEG 11KT 3397 8335Local storm report, Jul 9, 11:13 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG ATHENS 33.96N 83.38W
07/09/2013 CLARKE GA LAW ENFORCEMENT
ATHENS-CLARKE POLICE RELAYED A REPORT OF A TREE DOWN ON A
HOUSE ALONG WITH SEVERAL POWERPOLES AS WELL.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:51 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 39 min |
| Jul 10, 12:31 AM EDT | Flash Flood Warning | FFC | Wilkes | 6 hr |
| Jul 10, 9:07 AM EDT | Special Weather Statement | FFC | Pulaski | 23 min |
| Jul 10, 9:30 AM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 10, 9:43 AM EDT | Special Weather Statement | FFC | Dodge | 47 min |
| Jul 10, 10:00 AM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 60 min |
| Jul 10, 10:34 AM EDT | Flash Flood Warning | FFC | Houston, Pulaski | 6 hr |
| Jul 10, 10:51 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 36 hr |
| Jul 10, 11:04 AM EDT | Special Weather Statement | FFC | Laurens | 56 min |
| Jul 10, 12:08 PM EDT | Special Weather Statement | FFC | DeKalb | 37 min |
| Jul 10, 1:30 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 45 min |
| Jul 10, 1:36 PM EDT | Flash Flood Warning | FFC | DeKalb | 6 hr |
| Jul 10, 1:43 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 10, 1:46 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Jul 10, 1:50 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 40 min |
| Jul 10, 2:15 PM EDT | Special Weather Statement | FFC | Dawson | 30 min |
| Jul 10, 2:22 PM EDT | Special Weather Statement | FFC | Lumpkin | 23 min |
| Jul 10, 2:25 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Talbot, Upson | 50 min |
| Jul 10, 2:42 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 10, 2:48 PM EDT | Special Weather Statement | FFC | Dawson | 42 min |
| Jul 10, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 43 min |
| Jul 10, 3:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 40 min |
| Jul 10, 3:35 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Jul 10, 3:51 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 10, 4:03 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 10, 4:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 48 min |
| Jul 10, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 47 min |
| Jul 10, 4:51 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 10, 4:53 PM EDT | Special Weather Statement | FFC | Marion, Schley | 52 min |
| Jul 10, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 48 min |
| Jul 10, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Clarke | 42 min |
| Jul 10, 6:00 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee | 4 hr |
| Jul 10, 6:55 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 50 min |
| Jul 10, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 36 min |
| Jul 10, 7:42 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 48 min |
| Jul 10, 7:47 PM EDT | Special Weather Statement | FFC | Henry, Newton, Walton | 43 min |
Nearby
Flash Flood Watches in Georgia, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.